Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 96505, 12 pages
http://dx.doi.org/10.1155/DDNS/2006/96505

Minimum principle and controllability for multiparameter discrete inclusions via derived cones

Faculty of Mathematics and Informatics, University of Bucharest, Street Academiei 14, Bucharest 010014, Romania

Received 13 December 2005; Accepted 13 February 2006

Copyright © 2006 Aurelian Cernea. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Aurelian Cernea, “Minimum principle and controllability for multiparameter discrete inclusions via derived cones,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 96505, 12 pages, 2006. https://doi.org/10.1155/DDNS/2006/96505.